# SDR 2014FA0000640

- Difficulty date: October 29, 2014
- Submitted: October 29, 2014
- Operation: General aviation
- Aircraft: N3333T
- Make and model: Cessna 310H
- Aircraft serial: 3100137
- Aircraft time: 4,931 hours
- Engine: Cont IO470*
- System (JASC): 3211 · Main Landing Gear Attach Section
- Part: Clamp
- Part number: 08410006
- Condition: Failed
- Location: Mlg
- Part time: 4,931 hours
- Stage of operation: TX
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

WHILE TAXIING ON THE RUNWAY, RIGHT MAIN GEAR COLLAPSED, RESULTED IN MINOR DAMAGE.  INVESTIGATION REVEALED A BROKEN MOUNTING CLAMP FROM THE GEAR STRUT TO THE ROLL PIN. UNABLE TO DETERMINE CAUSE OF CLAMP FAILURE, CLAMP WAS FRACTURED AT THE LAST THREAD AND WAS MISPLACED DURING RECOVERY OF AIRCRAFT.  FAILURE DETERMINED FROM PICTURES SUPPLIED.  POSSIBLE PITTING CORROSION IN THREAD AREA OR OVER TORQUE OF CLAMP
